# SDR 20000724SH027

- Difficulty date: July 14, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Aircraft: N104PM
- Make and model: Cessna 182K
- Aircraft serial: 18258085
- Engine: Cont O470R
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 666916
- Condition: Separated
- Part time: 1,000 hours
- Component: Carburetor, Marvelschebx
- Component part number: MA45
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL SEEP AT CARBURETOR.  FOUND BOTH BELLOWS SEPARATED FROM FLOAT ARM. CONDITION EXISTED FOR SOME TIME AS SOLDER JOINTS WERE WORN SMOOTH.  (X)
